# SDR UIEA2025080801115

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,606 hours, 21,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT 1ST OBS GOGGLES LENS DAMAGED.  REMOVED AND REPLACED COCKPIT 1ST OBS SMOKE GOGGLE IAW AMM 25-64-00. NO FURTHER DEFECTS NOTED.
